MAUDE Adverse Event Report: Medline Industries, LP Medline; FIELD,STERILE,TISSUE-POLY-TISS,18X26

Medline Industries, LP Medline; FIELD,STERILE,TISSUE-POLY-TISS,18X26
Catalog Number NON21003
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994)
Date of Event 07/17/2026
Type of Reportable Event Serious Injury

Brand Name
Medline
Common Device Name
FIELD,STERILE,TISSUE-POLY-TISS,18X26
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
alyssa reasner
three lakes drive
northfield, IL 60093--275
MDR Report Key50805713
Report Number1417592-2026-10106
Device Sequence Number18291914
Product Code PUI
UDI-Device Identifier10080196746248
UDI-Public10080196746248
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberNON21003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient SexMale